This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
My legs and feet constantly feel tingly and fuzzy like the nerves are frayed. I've been tested by the neurologist and they couldn't find anything wrong and ruled it to be realted to stress due to a failing marriage. Once divorce the symptons got better but the recent loss of both my former father-in-law and my dad 3 months apart the symptoms have started up again. I feel like bugs are crawling up on my skin and my feet and ankles hurt all the time. It's like I tighten up all my muscles and I can't relax. Would an antidepressant help? I current take klonipin (klonopin) for anxiety but I know that medicine can be addicting. Help
I have exactly the same thing as you . I have had 5 MRI's, 3 brain, 1 neck & 1 spine & nothing unusual was found. The symptoms come and go and lately I have had "fuzzy legs" . I've had this for about 5 years and it never gets any worse . Have also been told it could been stress related. It seems to flare up when I exercise more frequently . Occasionally I take lorazepam for anxiety but more often I take it to sleep. Have also been told it could be related to hormonal inbalance ? Just wondering how you are doing? Do you still have it? Have you found any treatments that resolve it?
If you search "menopause symptoms" on this website you will discover that there are tons of women with the same symptoms as us. I was so relieved to read all these posts. I had heard before that it may be hormonally related but always had a bit of doubt . Now I am convinced. Check it out!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.